# SDR MASA2014020930915

- Difficulty date: February 9, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 22,793 hours, 18,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A FLASHLIGHT LED NOT BLINKING DURING PREFLIGHT INSPECTION.
